# SDR IPXA2015040387683

- Difficulty date: March 16, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062519N
- Part serial: AA143
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL, INBD FLAP VANE HAS 2 PUNCTURES AT UNDERSURFACE CLOSE TO CENTER TRACK.  ACCOMPLISHED PERMANENT REPAIR TO LT INBD FLAP VANE IAW SRM 51-71-00, PARA 19C REV 58, VT-SAA EA 011-5753-01-A5782 AND EO MD11-5750-57098-A.
